MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. QUICK CATCH IN-LINE SUCTION POLYP TRAP

UNITED STATES ENDOSCOPY GROUP, INC. QUICK CATCH IN-LINE SUCTION POLYP TRAP
Model Number 710201
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported via user facility medsun report the following, "trap used to catch snared polyps did not have netting and did not catch resected polyp.Polyp had to be fished out of suction canister and could have been lost without ability of pathology to examine.".
 
Additional Manufacturer Narrative
Steris became aware of this event on june 20, 2022 through our periodic review of the medsun database.The report did not identify the name or location of the user facility of the device in question.To date we have not been informed of this event directly from the user facility.Should we obtain additional information regarding the user facility or specific device subject of this event, a follow-up report would be filed with the results of our investigation.

Brand Name
QUICK CATCH IN-LINE SUCTION POLYP TRAP
Common Device Name
POLYP TRAP
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4403586251
MDR Report Key14748938
Report Number1528319-2022-00034
Device Sequence Number2382588
Product Code KDQ
UDI-Device Identifier00724995184704
UDI-Public00724995184704
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number710201
Device Catalogue Number710201
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2022
Initial Report FDA Received Date06/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown